On generalized ideal asymptotically statistical equivalent of order $α$ for functions

  • M. Öztürk
  • R. Savaş


We introduce new definitions related to the notions of asymptotically $\mathcal{I}_{\lambda}$ -statistical equivalent of order \alpha to multiple L and strongly $\mathcal{I}_{\lambda}$ -asymptotically equivalent of order $\alpha$ to multiple $L$ by using two nonnegative real-valued Lebesque measurable functions in the interval $(1,\infty )$ instead of sequences. In addition, we also present some inclusion theorems.
How to Cite
Öztürk, M., and R. Savaş. “On Generalized Ideal Asymptotically Statistical Equivalent of Order $α$ for Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 12, Dec. 2018, pp. 1650-9, https://umj.imath.kiev.ua/index.php/umj/article/view/1666.
Research articles